| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 5.0x220x150-hybrid sterling balloon was used.During the course of the procedure, the balloon ruptured.No patient complication reported.
Additional Manufacturer Narrative
B3.Date of event-the event date of 01jan2024 is an estimated based of the aware date of 23jan2024 as the exact date was not reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 50mm from the tip.B3.Date of event-the event date of 01jan2024 is an estimated based of the aware date of 23jan2024 as the exact date was not reported.